BibTeX record journals/comcom/SahaM95a

download as .bib file

@article{DBLP:journals/comcom/SahaM95a,
  author    = {Debashis Saha and
               Amitava Mukherjee},
  title     = {Computational analysis of an optimal routing strategy in a hierarchical
               computer communication network},
  journal   = {Computer Communications},
  volume    = {18},
  number    = {7},
  pages     = {507--511},
  year      = {1995},
  url       = {http://dx.doi.org/10.1016/0140-3664(95)94377-N},
  doi       = {10.1016/0140-3664(95)94377-N},
  timestamp = {Mon, 12 Jun 2006 15:25:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/SahaM95a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}